# SDR SWIA202157077

- Difficulty date: January 17, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 565-677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SIDE SEAT RAIL IS CORRODED FROM FS565.00 TO APPROX FS677.00 STGR15R.   (C-CHECK) RO 3/25/2021    INSTALLED NEW SEAT RAIL BETWEEN FS565- FS677 REF CRJ-700 AMM 53-00-49-400-801-A17 / USED TORQUE TOOL TUC4200 CAL DUE DATE: 30-SEP-21 / OEDERED HARDWARE AS REQUIRED  / SEE CONTINUATION FOR WORK PERFORMED
